# SDR DALA2017011600376

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 68,370 hours, 50,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1485 BETWEEN LONGERONS 15 AND 16L.  THE FRAME WAS REPAIRED IAW ERA 552911-14 REV. ORIGINAL AND ETI-88-17-004 REV.2.
